# SDR AALA202312117285

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A320*
- Aircraft serial: 3796
- Aircraft time: 49,993 hours, 18,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: E-PATH BATT 13WL FAILS TEST. REMOVED AND REPLACED 13WL BATT PACK.
